# SDR HEEA967244

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3442 · Weather Radar System
- Part: Radar Rt
- Condition: Malfunction
- Location: Radar
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UNIT INTERMITTENT OPERATION.
